An Old Friend Revisited: Countable Models of ω-Stable Theories

Notre Dame Journal of Formal Logic 48 (1):133-141 (2007)
We work in the context of ω-stable theories. We obtain a natural, algebraic equivalent of ENI-NDOP and discuss recent joint proofs with Shelah that if an ω-stable theory has either ENI-DOP or is ENI-NDOP and is ENI-deep, then the set of models of T with universe ω is Borel complete
Keywords Borel reducible   omega-stable   decomposition tree
Categories (categorize this paper)
DOI 10.1305/ndjfl/1172787550
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,201
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Saharon Shelah (1979). On Uniqueness of Prime Models. Journal of Symbolic Logic 44 (2):215-220.
Ludomir Newelski (1996). On Atomic or Saturated Sets. Journal of Symbolic Logic 61 (1):318-333.
Masanori Itai (1991). On the Strong Martin Conjecture. Journal of Symbolic Logic 56 (3):862-875.
Michael H. Albert & Rami P. Grossberg (1990). Rich Models. Journal of Symbolic Logic 55 (3):1292-1298.

Monthly downloads

Added to index


Total downloads

13 ( #334,518 of 1,940,948 )

Recent downloads (6 months)

2 ( #333,818 of 1,940,948 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.